# SDR REXA2016042600657

- Difficulty date: April 26, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 25,232 hours, 22,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PBE BAG TORN.  REPLACED COCKPIT PBE AS REQUIRED IAW AMM 35-30-00 & SUBTASK 35-30-00-941-007, PN ON & OFF MR-10047N.
